GONGXIANG LIU
Professor of Mathematics
Nanjing University 





PUBLICATIONS



 # Papers Download
30.

Wang, Zhihua; Liu, Gongxiang ; Li, Libin;   Invariants from the Sweedler power maps on integrals.   J. Algebra 606 (2022) 590–612.

    pdf
29.

Li, Kangqiao; Liu, Gongxiang ;   On the antipode of Hopf algebras with the dual Chevalley property.   J. Pure Appl. Algebra 226 (2022), no. 3, 106871.

    pdf
28.

Huang, Hua-Lin; Liu, Gongxiang ; Yang, Yuping; Ye, Yu;  Finite quasi-quantum groups of rank two.   Trans. Amer. Math. Soc. Ser. B 8 (2021), 635–678.

    pdf
27.

Liu, Gongxiang ; Zhou, Kun;   On the quasitriangular structures of abelian extensions of Z_2 

    pdf
26.

Huang, Hua-Lin; Liu, Gongxiang ; Yang, Yuping; Ye, Yu;  Finite quasi-quantum groups over abelian groups.   171–194, Contemp. Math., 771.

    pdf
25.

Wang, Zhihua; Liu, Gongxiang ; Li ,Libin ;  The Casimir number and the determinant of a fusion category.   Glasg. Math. J. 63 (2021), no. 2, 438–450.

    pdf
24.

Ge Fan; Liu, Gongxiang ;  A combinatorial identity and the finite dual of infinite dihedral group algebra.   Mathematika 67 (2021) 498–513.

    pdf
23.

Huang, Hua-Lin; Liu, Gongxiang ; Yang, Yuping; Ye, Yu;  Finite quasi-quantum groups of diagonal type.   J. Reine Angew. Math.   759  (2020),  201–243.

    pdf
22.

Liu, Gongxiang   A classification result on prime Hopf algebras of GK-dimension one.   J. Algebra   547  (2020),  579–667.

    pdf
21.

Wu, Jinyong; Liu, Gongxiang ; Ding,Nanqing  Classification of affine prime regular Hopf algebras of GK-dimension one, Adv. Math.,   296( 2016 ), 1-54.

    pdf
20.

Liu, Gongxiang ; Fred Van Oystaeyen; Zhang, Yin-Huo  Quasi-Frobenius-Lusztig kernels for simple Lie algebras, Trans. Amer. Math. Soc., 369 ( 2017 ), 2019-2086.

    pdf
19.

Huang, Hua-Lin; Liu, Gongxiang ; Ye, Yu  Graded elementary quasi-Hopf algebras of tame representation type, Israel J. Math., 209(2015), no. 1, 157-186.

    pdf
18.

Liu, Gongxiang   The quasi-Hopf analogue of u_{q}(sl_2), Math. Res. Lett., 21(3), 2014, 585-603.

    pdf
17.

Liu, Gongxiang ; Ng, Siu-Hung  On total Froubenius-Schur Indicators, Contemp. Math., 623, 2014, 193-211.

    pdf
16.

Huang, Hua-Lin; Liu, Gongxiang ; Ye, Yu  The braided monoidal structures on a class of linear Gr-categories.   Algebr. Represent. Theory   17   (2014),   no. 4,   1249–1265.

    pdf
15.

Liu, Gongxiang   Basic Hopf algebras of tame type.   Algebr. Represent. Theory   16 (2013),   no. 3,   771–791.

    pdf
14.

Huang, Hua-Lin ;   Liu, Gongxiang   On coquasitriangular pointed Majid algebras. Comm. Algebra   40   (2012),   no. 10,   3609–3621.  

    pdf
13.

Liu, Gongxiang   Support varieties and representation types for basic classical Lie superalgebras.   J. Algebra   362   (2012),   157–177.

    pdf
12.

Liu, Gongxiang   Super cocommutative Hopf algebras of finite representation type.   J. Algebra   358   (2012),   128–142.

    pdf
11.

Sun, JuXiang ;   Liu, GongXiang   Representation dimension for Hopf actions.   Sci. China Math.   55   (2012),   no. 4,   695–700.

    pdf
10.

Huang, Hua-Lin ;   Liu, Gongxiang ;   Ye, Yu   Quivers, quasi-quantum groups and finite tensor categories.   Comm. Math. Phys.   303   (2011),   no. 3,   595–612.

    pdf
9.

Huang, Hua-Lin ;   Liu, Gongxiang   On quiver-theoretic description for quasitriangularity of Hopf algebras.   J. Algebra   323   (2010),   no. 10,   2848–2863.

    pdf
8.

Liu, Gongxiang   Classification of finite-dimensional basic Hopf algebras according to their representation type.   Representation theory,   103–124,   Contemp. Math., 478,   Amer. Math. Soc., Providence, RI,   2009.

    pdf
7. Huang, Hua-Lin ;   Liu, Gongxiang   On the structure of tame graded basic Hopf algebras. II.   J. Algebra   321   (2009),   no. 9,   2650–2669.     pdf
6.

Liu, Gongxiang   On Noetherian affine prime regular Hopf algebras of Gelfand-Kirillov dimension 1.   Proc. Amer. Math. Soc.   137   (2009),   no. 3,   777–785.

    pdf
5.

Liu, Gongxiang ;   Li, Fang   Pointed Hopf algebras of finite corepresentation type and their classifications.   Proc. Amer. Math. Soc.   135   (2007),   no. 3,   649–657.

    pdf
4.

Liu, Gongxiang   On the structure of tame graded basic Hopf algebras.   J. Algebra 299   (2006),   no. 2,   841–853.

    pdf
3.

Liu, Gongxiang ;   Ye, Yu   Monomial Hopf algebras over fields of positive characteristic.   Sci. China Ser. A   49   (2006),   no. 3,   320–329.

    pdf
2.

Liu, Gongxiang ;   Li, Fang   On strongly groupoid graded rings and the corresponding Clifford theorem.   Algebra Colloq.   13   (2006),   no. 2,   181–196.

    pdf
1.

Liu, Gongxiang   A note on the global dimension of smash products.   Comm. Algebra   33   (2005),   no. 8,   2625–2627.

    pdf
Some of my papers are on the arXiv. Above papers can be downloded only for personal use.

Last update:  June. 01,2022


HOME PHOTOS PUBLICATIONS SHORT CV TEACHING